# SDR IPXA2025082274190

- Difficulty date: July 17, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLS ADAPTER AT FR62 Y0 LH HAS WEAR DOT 5612-16 COMPLIED ACCOMPLISH PERMANENT REPAIR IN ACCORDANCE WITH EO-94688-REQ1 AND VT-MAE EA 300-5317-27-A4067 REV. - .
